# SDR DALA2023120810104

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,591 hours, 20,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING SVC FOUND EMG LIGHT ON SEAT 40 F INOP. CORRECTIVE ACTION: FOUND GND WIRE CUT BEFORE BATTERY ON SEAT 40F APPLIED SPLICE IAW BOEING SWPM CH 20-30-12 LIGHT TEST OK (5041897)
